# SDR SWIA2020091052439

- Difficulty date: August 22, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 14,845 hours, 8,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR CENTER ANGLE SUPPORT CRACKED AT FR 12.  C-CHECK RO 9/6/2020.  REMOVED AND REPLACED COCKPIT FLOOR CENTER ANGLE SUPPORT AT FR 12, REF EMB SRM.
